# SDR N6P2002F00001

- Difficulty date: October 11, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N27682
- Make and model: Piper PA-31-350
- Aircraft serial: 317852105
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 80048004
- Condition: Cracked
- Location: Fuel Pressure
- Part time: 7,970 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, PILOT REPORTED FUEL ODOR IN COCKPIT.  UPON LOOKING UNDER INSTRUMENT PANEL, FUEL WAS SEEN RUNNING DOWN COPILOTS LT RUDDER PEDAL.  WHEN RADAR DISPLAY UNIT WAS REMOVED AND FUEL PRESSURE APPLIED WITH BOOST PUMPS, A FINE STREAM OF FUEL WAS SPRAYING IN DIRECTION OF REAR OF AVIONICS STACK THAT ORIGINATED FROM ONE OF TWO FUEL PRESSURE LINES THAT CONNECT TO BACK OF FUEL PRESSURE GAUGE.  CAUSE WAS A CRACK IN HOSE, NEAR PHENOLIC BLOCK THAT HOLDS FUEL PRESSURE LINES.  HOSE IS NOT RATED FOR FUEL OR OIL, OTHER HOSE WAS IN BETTER CONDITION EVEN THROUGH IT WAS OF SAME AGE.  BOTH HOSES WERE REPLACED WITH SAME MATERIAL PENDING  AVAILABILITY OF A MORE SUITABLE HOSE.
